Open Access iconOpen Access

ARTICLE

Existence of Approximate Solutions to Nonlinear Lorenz System under Caputo-Fabrizio Derivative

Khursheed J. Ansari1, Mustafa Inc2,3,4,*, K. H. Mahmoud5,*, Eiman6

1 Department of Mathematics, College of Science, King Khalid University, Abha, 61413, Saudi Arabia
2 Department of Computer Engineering, Biruni University, Istanbul, 34010, Turkey
3 Department of Mathematics, Science Faculty, Firat University, Elazig, 23119, Turkey
4 Department of Medical Research, China Medical University, Taichung, 40402, Taiwan
5 Department of Physics, College of Khurma University College, Taif University, P.O. Box 11099, Taif, 21944, Saudi Arabia
6 Department of Mathematics, University of Malakand, Chakdara Dir (L), Khyber Pakhtunkhwa, 18000, Pakistan

* Corresponding Authors: Mustafa Inc. Email: email; K. H. Mahmoud. Email: email

(This article belongs to the Special Issue: Applications of Fractional Operators in Modeling Real-world Problems: Theory, Computation, and Applications)

Computer Modeling in Engineering & Sciences 2023, 135(2), 1669-1684. https://doi.org/10.32604/cmes.2022.022971

Abstract

In this article, we developed sufficient conditions for the existence and uniqueness of an approximate solution to a nonlinear system of Lorenz equations under Caputo-Fabrizio fractional order derivative (CFFD). The required results about the existence and uniqueness of a solution are derived via the fixed point approach due to Banach and Krassnoselskii. Also, we enriched our work by establishing a stable result based on the Ulam-Hyers (U-H) concept. Also, the approximate solution is computed by using a hybrid method due to the Laplace transform and the Adomian decomposition method. We computed a few terms of the required solution through the mentioned method and presented some graphical presentation of the considered problem corresponding to various fractional orders. The results of the existence and uniqueness tests for the Lorenz system under CFFD have not been studied earlier. Also, the suggested method results for the proposed system under the mentioned derivative are new. Furthermore, the adopted technique has some useful features, such as the lack of prior discrimination required by wavelet methods. our proposed method does not depend on auxiliary parameters like the homotopy method, which controls the method. Our proposed method is rapidly convergent and, in most cases, it has been used as a powerful technique to compute approximate solutions for various nonlinear problems.

Keywords


Cite This Article

APA Style
Ansari, K.J., Inc, M., Mahmoud, K.H., Eiman, (2023). Existence of approximate solutions to nonlinear lorenz system under caputo-fabrizio derivative. Computer Modeling in Engineering & Sciences, 135(2), 1669-1684. https://doi.org/10.32604/cmes.2022.022971
Vancouver Style
Ansari KJ, Inc M, Mahmoud KH, Eiman . Existence of approximate solutions to nonlinear lorenz system under caputo-fabrizio derivative. Comput Model Eng Sci. 2023;135(2):1669-1684 https://doi.org/10.32604/cmes.2022.022971
IEEE Style
K.J. Ansari, M. Inc, K.H. Mahmoud, and Eiman "Existence of Approximate Solutions to Nonlinear Lorenz System under Caputo-Fabrizio Derivative," Comput. Model. Eng. Sci., vol. 135, no. 2, pp. 1669-1684. 2023. https://doi.org/10.32604/cmes.2022.022971



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1435

    View

  • 678

    Download

  • 0

    Like

Share Link